Non-trivialité des points de Heegner
[Non-triviality of Heegner points]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1039-1042.

We give here a second proof of Mazur's conjecture on higher Heegner points, using a proven case of the André–Oort conjecture as a substitute for the main ingredient of our first proof [1], a theorem of M. Ratner.

Nous donnons ici une nouvelle preuve d'une conjecture de B. Mazur sur la non-trivialité des points de Heegner, en substituant au théorème de M. Ratner qui constituait l'ingrédient principal de notre première preuve [1] un cas démontré de la conjecture d'André–Oort. Conceptuellement plus simple, cette nouvelle approche ne permet toutefois pas de retrouver les renseignements plus fins précédemment obtenus.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02409-3
Cornut, Christophe 1

1 Science Center, Harvard University, One Oxford Street, Cambridge, MA 02138, USA
@article{CRMATH_2002__334_12_1039_0,
     author = {Cornut, Christophe},
     title = {Non-trivialit\'e des points de {Heegner}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1039--1042},
     publisher = {Elsevier},
     volume = {334},
     number = {12},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02409-3},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02409-3/}
}
TY  - JOUR
AU  - Cornut, Christophe
TI  - Non-trivialité des points de Heegner
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 1039
EP  - 1042
VL  - 334
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02409-3/
DO  - 10.1016/S1631-073X(02)02409-3
LA  - fr
ID  - CRMATH_2002__334_12_1039_0
ER  - 
%0 Journal Article
%A Cornut, Christophe
%T Non-trivialité des points de Heegner
%J Comptes Rendus. Mathématique
%D 2002
%P 1039-1042
%V 334
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02409-3/
%R 10.1016/S1631-073X(02)02409-3
%G fr
%F CRMATH_2002__334_12_1039_0
Cornut, Christophe. Non-trivialité des points de Heegner. Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1039-1042. doi : 10.1016/S1631-073X(02)02409-3. http://www.numdam.org/articles/10.1016/S1631-073X(02)02409-3/

[1] C. Cornut, A conjecture of B. Mazur on higher Heegner points, Invent. Math., à paraître

[2] B. Edixoven, Special points on products of modular curves, en préparation

[3] B. Edixoven, A. Yafaev, Subvarieties of Shimura varieties, soumis Ann. of Math., à paraître

[4] Moonen, B. Linearity properties of Shimura varieties, II, Comp. Math., Volume 114 (1998), pp. 3-35

Cited by Sources: